# SDR USAA070120

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 839-853 2 S26R BENEATH UPPER FLANGE OF WEB HAS CORROSION.  FABRICATED NEW PART PER DWG 69-43456; CORR TASK C53-208-01; LEVEL 2, DEFECT SIZE:  1 INCH.
